MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT PSL HA CLUSTER 56MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT PSL HA CLUSTER 56MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 542-11-56F
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 09/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding shell malposition involving a trident shell was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as the device was not returned for analysis.Medical records received and evaluation: no information was received for review with a clinical consultant.Device history review: all devices in the reported lot were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as device evaluation, x-rays, operative reports and patient medical records would be helpful in investigating this event further.If additional information and/or device become available, this investigation will be reopened.Device not returned to the manufacturer.
 
Event or Problem Description
It was reported that patient's left hip was revised after patient complaint of pain.Surgeon reported that the shell had an excessive amount of offset (it was not reported to the rep if the shell was implanted that way or if the shell migrated).A shell, mdm liner construct and femoral head were revised to a competitor shell and liner with a 36 +0 ceramic head.

Brand Name
TRIDENT PSL HA CLUSTER 56MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7931305
Report Number0002249697-2018-03180
Device Sequence Number11262196
Product Code LPH
UDI-Device Identifier07613327037227
UDI-Public07613327037227
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2017
Device Catalogue Number542-11-56F
Device Lot NumberMLJ63P
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2018
Initial Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR
Patient Weight85